# SDR SIMA993001

- Difficulty date: October 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N639AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145182
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Solenoid
- Part number: 22270100001
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ORD - FLT 4245 - LANDING GEAR WOULD NOT RETRACT AFTER TAKEOFF.  REMOVED AND REPLACED LANDING GEAR VALVE UP SOLENOID.  AIRCRAFT RETURNED TO SERVICE.  (X)
